# SDR SWAA960438

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Clip
- Condition: Damaged
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIP DAMAGED AT BS 747, S20L.  REPLACED PER BOEING SRM.
